Affordable Access

Severe cutaneous reactions to captopril and enalapril; histological study and comparison with early mycosis fungoides.

Authors
Publication Date
Source
PMC
Keywords
  • Research Article
Disciplines
  • Biology
  • Chemistry
  • Medicine
  • Pharmacology

Abstract

A severe non-dose related skin eruption attributable to treatment with captopril was recently reported: this is distinct from the dose related rashes that have been widely described. Ultrastructural and immunohistochemical studies were carried out to determine in detail the histological features of this eruption: the histological appearances were similar to those found in early mycosis fungoides, so that this disease was erroneously diagnosed in one case. Unlike most other complications resulting from treatment with Captopril, an indistinguishable rash can result from treatment with enalapril, a newer angiotensin converting enzyme inhibitor.

There are no comments yet on this publication. Be the first to share your thoughts.